# SDR HALA2012073000186

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,387 hours, 33,108 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: C0605
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG "FIELD OFF" LEFT ILLUMINATED ON P61 PANEL.  R & R NR 2 RIGHT ENGINE IDG REF AMM 24-11-01.  RAN ENG 5 MIN ID L/E OPS CHECKED GOOD, DISCONNECTED IDG - CONNECTED IDG - RAN ENG 5 MIN IDLE, OPS - LEAK CHECKED GOOD - OK FOR SERVICE.
